# SDR AALA202212076132

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 58,771 hours, 35,847 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38007081
- Part serial: P3515
- Condition: Odor
- Location: Zone 100
- Part time: 42,578 hours, 21,165 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT OIL SMELL IN FLIGHT DECK AND MID CABIN REPORTED AFTER LANDING. MAINTENANCE ISLOATED THE SOURCE OF THE ODOR TO THE APU.  (OPEN)
